# SDR SIMA2913

- Difficulty date: October 17, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A13952
- Condition: Inoperative
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3758 - AFTER TAKEOFF, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED BOTH WEIGHT ON WHEELS PROXIMITY SWITCHES ON RIGHT MLG IAW EMB MM 32-60-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
